Busy. Please wait.
or

show password
Forgot Password?

Don't have an account?  Sign up 
or

Username is available taken
show password

why


Make sure to remember your password. If you forget it there is no way for StudyStack to send you a reset link. You would need to create a new account.
We do not share your email address with others. It is only used to allow you to reset your password. For details read our Privacy Policy and Terms of Service.


Already a StudyStack user? Log In

Reset Password
Enter the associated with your account, and we'll email you a link to reset your password.

Remove Ads
Don't know
Know
remaining cards
Save
0:01
To flip the current card, click it or press the Spacebar key.  To move the current card to one of the three colored boxes, click on the box.  You may also press the UP ARROW key to move the card to the "Know" box, the DOWN ARROW key to move the card to the "Don't know" box, or the RIGHT ARROW key to move the card to the Remaining box.  You may also click on the card displayed in any of the three boxes to bring that card back to the center.

Pass complete!

"Know" box contains:
Time elapsed:
Retries:
restart all cards




share
Embed Code - If you would like this activity on your web page, copy the script below and paste it into your web page.

  Normal Size     Small Size show me how

Drugs!

QuestionAnswer
What are the uses of N-acetylcysteine? 1. Antidote for acetaminophen-induced hepatotoxicity 2. Mucolytic in CF 3. Prevent radio contrast nephropathy in pts with renal insufficiency undergoing CT scans with IV contrast
A patient had a major abdominal surgery two weeks ago, and has since been discharged home. He has been taking Cefdinir for a SSI discovered on POD4. He has new-onset fever. What is the cause? Drug fever: Associated with anticonvulsants, Abx (beta-lactams, sulfonamides), or Allopurinol. Most cases occur 1-2 weeks after starting therapy.
A patient received Desflurane and has sudden-onset high fever, tachycardia, acidosis, and rhabdomyolysis. Dx? Malignant hyperthermia: Caused by inhaled anesthetics, typically occurs intraoperatively or immediate post-op. At high risk for cardiac arrest/death!
What is the antidote for opioid toxicity with respiratory depression? IV Naloxone
How do you assess for hypoglycemia in an unconscious patient? Bolus of 50% dextrose and IV thiamine
Created by: sarah_smile27